On Tornheim's double series
Acta Arithmetica, Tome 75 (1996) no. 2, pp. 105-117
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
Tornheim's double series, Riemann zeta function
Affiliations des auteurs :
James Huard 1 ; Kenneth Williams 1 ; Zhang Nan-Yue 1
@article{10_4064_aa_75_2_105_117,
author = {James Huard and Kenneth Williams and Zhang Nan-Yue},
title = {On {Tornheim's} double series},
journal = {Acta Arithmetica},
pages = {105--117},
year = {1996},
volume = {75},
number = {2},
doi = {10.4064/aa-75-2-105-117},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-75-2-105-117/}
}
TY - JOUR AU - James Huard AU - Kenneth Williams AU - Zhang Nan-Yue TI - On Tornheim's double series JO - Acta Arithmetica PY - 1996 SP - 105 EP - 117 VL - 75 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-75-2-105-117/ DO - 10.4064/aa-75-2-105-117 LA - en ID - 10_4064_aa_75_2_105_117 ER -
James Huard; Kenneth Williams; Zhang Nan-Yue. On Tornheim's double series. Acta Arithmetica, Tome 75 (1996) no. 2, pp. 105-117. doi: 10.4064/aa-75-2-105-117
Cité par Sources :